# SDR ORJA9635

- Difficulty date: June 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N842RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49604
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil Screen Light
- Condition: Illuminated
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT FROM SEA-ANC - 25,000, R OIL STRAINER CLOG LIGHT CAME ONE.  REFERRED TO AOM AND PERFORMED IN FLIGHT AIR RETURN.  NO OTHER INDICATIONS WERE ABNORMAL.   LIGHT NEVER WENT OUT UNTIL TURNING OFF RUNWAY.  OVERWEIGHT LANDING WAS MADE AT 131.7 LBS.  REMOVED AND REPLACED RIGHT ENGINE OIL SCREEN.  RAN ENGINE APPROX 15 MINUTES.  RE-CHECKED OIL SCREEN.  NO CLOGGING NOTED.  SCREEN LEAK CHECKS NORMAL.  SCREEN REPLACED PER RENO AIR MM 110/79-20 PAGE 202.  ACCOMPLISHED OVERWEIGHT LANDING INSPECTION PER RENO AIR MM 05-51-04.  (M)
